Erwiderung auf Schildbachs und Ewerts Kritik an den Bemerkungen zur Kritik am Bernoulli-Prinzip


Albrecht, Peter


Document Type: Article
Year of publication: 1983
The title of a journal, publication series: Zeitschrift für Betriebswirtschaft : ZfB
Volume: 53
Issue number: 6
Page range: 591-596
Place of publication: Wiesbaden
Publishing house: Gabler
ISSN: 0044-2372
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Albrecht, Peter (1983) Erwiderung auf Schildbachs und Ewerts Kritik an den Bemerkungen zur Kritik am Bernoulli-Prinzip. Zeitschrift für Betriebswirtschaft : ZfB Wiesbaden 53 6 591-596 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item